# SDR SIMA200210712

- Difficulty date: April 10, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON RIGHT OMEGA BEAM BETWEEN FRAMES 23 AND 25.  REMOVED CORROSION BY BLENDING.  PERFORMED AN NDT INSPECTION OF THE AREA AND FOUND NO REJECTABLE INDICATIONS.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW EMBRAER GST-1140/02 DAMAGE NR 13, GST-1169/02, ITEM 2 AND STANDARD SRM PRACTICES.  (M)
